Acyclovir Side effects
Nausea, stomach pain, headache, or dizziness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as agitation, confusion, hallucinations), trouble speaking, shaky/unsteady movements, signs of kidney problems (such as change in the amount of urine).
This medication may rarely cause a life-threatening disorder that affects the blood cells, kidneys, and other parts of the body. This disorder is more likely to occur if you have conditions related to a weakened immune system (such as HIV disease, bone marrow transplant, kidney transplant). Get medical help right away if you have any serious side effects, including: extreme tiredness, slow/fast/irregular heartbeat, easy bruising/bleeding, new fever, bloody/dark urine, severe stomach/abdominal pain, yellowing eyes/skin, sudden vision changes, loss of consciousness, seizures.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
Hello everyone! Recently I faced with the problem of colds on the lips, probably with this problem encountered every person in their lives. But not everyone had such an awful form of herpes as mine. I do not know why, but almost every lipstick causes me the strongest irritation, redness and flaking on my lips. Even those lipsticks that do not cause such a reaction, I cannot use more than three to four days in a row, because the story is repeated every time. And if you don’t stop using lipstick, suddenly it appears that you have herpes. Moreover, herpes appears not only on the lips, but also around lips. It’s not only aesthetically pleasing thing, but it’s also treated for a very long time. Therefore, I use lipstick very rarely. I’m familiar with almost all drugs against herpes. And I can confirm the effectiveness of Zovirax. But there is one feature with this drug. The treatment should begin at the initial stage of the disease, otherwise the effectiveness of the medicine decreases.
I have a herpes simplex virus in my blood, however, I never complained of a cold on my lips, and after giving birth, because of the hormonal adjustment, I’ve got this ((.
Waking up for the morning, my lips ached painfully, as if I had bitten it all night, when I looked at myself in the mirror, just gasped. Exactly in the middle on the upper lip appeared white bubbles and condensation.
The whole morning I went about my business and only looked at myself in the mirror again during the day, and was horrified when only my lip managed to spread it so. It was Friday, no one will let me go to the doctor, I had to go online and look for funds against this nightmare! I decided to try Zovirax, ran to the pharmacy.
I have some kind of allergy to Acyclovir, after several hours of use, my lips exploded even more, by the evening she was sticking out for 2cm, and my lip ached terribly, almost all night I did not sleep.
But, at the end of the second day, at last, the lip began to slowly decrease. Now it remains only to wait until it passes completely. Tired of walking along the street in the gauze bandage.